MAUDE Adverse Event Report: Cordis US. Corp EXOSEAL; Device, Hemostasis, Vascular

Cordis US. Corp EXOSEAL; Device, Hemostasis, Vascular
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a 7f exoseal vascular closure device did not change color during withdrawal.The device was withdrawn from the body and manual compression was used to achieve hemostasis.There was no reported patient injury.There was no difficulty connecting the vascular sheath introducer with the exoseal vascular closure device (vcd).The indicator wire cowling locked against the handle assembly and an audible click was heard.Pulsatile flow was observed from the bleed-back indicator.The exoseal vcd and vascular sheath introducer were retracted together until bleed back significantly slowed or stopped.The indicator did not show black-black.The physician did not have their thumb on the plug deployment button during retraction.The indicator window did not show red during retraction.When the device was removed from the patient, the indicator wire loop was deployed/visible, and no anomalies were noted to the loop.The device was not attempted to be deployed outside the patient's body.Femoral artery suitability was verified on angiography, including the 30-45 degree insertion angle of the vascular sheath introducer.The vessel diameter was verified to be greater than or equal to 5 mm.There was no visible calcium/plaque at the puncture site, no access vessel tortuosity, no stent near the puncture site, and no stenosis greater than 50% at or near the puncture site.The target femoral site had not been previously closed with a closure device or manual compression less than thirty days before the procedure.There was no evidence of pre-existing hematoma, arteriovenous fistula, or pseudoaneurysm at the access site prior to exoseal vcd use.The exoseal vcd was used in an interventional procedure using a retrograde approach.The patient's body mass index was not greater than 40.The physician had achieved certification on the use of exoseal vcd.There were no visible signs of device or package damage prior to use.The device was stored and prepared according to the instructions for use (ifu).The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
EXOSEAL
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US. Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
+011(786)3138372
MDR Report Key50760848
Report Number9616099-2026-01266
Device Sequence Number21119363
Product Code MGB
UDI-Device Identifier10705032058896
UDI-Public(01)10705032058896(17)270831(10)18507737
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberEX700
Device Lot Number18507737
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
unknown
Patient Age77 YR
Patient SexFemale
Patient RaceAsian